×

zbMATH — the first resource for mathematics

Eisenstein series and fields of definition. (English) Zbl 0399.10027

MSC:
11F27 Theta series; Weil representation; theta correspondences
32N15 Automorphic functions in symmetric domains
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Ash et al: Smooth Compactification of Locally Symmetric Varieties , Math. Sci. Press, Brookline, Massachusetts, 1976.
[2] W.L. Baily, Jr. : On the theory of \theta -functions, the moduli of Abelian varieties, and the moduli of curves , Ann. of Math. 75 (1962) 342-381. · Zbl 0147.39702 · doi:10.2307/1970178
[3] W.L. Baily, Jr. : On Hensel’s lemma and exponential sums, Global Analysis: Papers in Honor of K. Kodaira (D.C. Spencer and S. Iyanga, ed.), Princeton University Press, Princeton, 1969, 85-100. · Zbl 0193.49201
[4] W.L. Baily, Jr. : Eisenstein series on tube domains, Problems in Analysis: A symposium in Honor of Salomon Bochner , R.C. Gunning, ed., Princeton University Press, Princeton, 1970, 139-156. · Zbl 0211.10603
[5] W.L. Baily, Jr. : Automorphic forms with integral Fourier coefficients, Several Complex Variables I-Maryland 1970, Lecture Notes in Mathematics 155, Springer-Verlag, Berlin - Heidelberg - New York, 1970, 1-8. · Zbl 0199.41501
[6] W.L. Baily, Jr. : An exceptional arithmetic group and its Eisenstein series , Ann. of Math. 91 (1970) 512-549. · Zbl 0202.07901 · doi:10.2307/1970636
[7] W.L. Baily, Jr. : On the Fourier coefficients of certain Eisenstein series on the adèle group, Number Theory, Algebraic Geometry and Commutative Algebra: in honor of Y. Akizuki , Kinokuniya, Tokyo, 1973. · Zbl 0283.10017
[8] W.L. Baily, Jr. : Introductory Lectures on Automorphic Forms , Publications of the Mathematical Society of Japan 12, Iwanami Shoten, Publishers, and Princeton University Press, Tokyo, 1973. · Zbl 0256.32001 · doi:10.1515/9781400867158
[9] W.L. Baily, Jr. and A. Borel : Compactification of arithmetic quotients of bounded symmetric domains , Ann. of Math. 84 (1966) 442-528. · Zbl 0154.08602 · doi:10.2307/1970457
[10] A. Borel : Some finiteness properties of adèle groups over number fields , Publ. Math. I.H.E.S. 16 (1963) 101-126. · Zbl 0135.08902 · doi:10.1007/BF02684289 · numdam:PMIHES_1963__16__5_0 · eudml:103836
[11] A. Borel : Introduction to Automorphic Forms, in Algebraic Groups and Discontinuous Subgroups (A. Borel and G.D. Mostow, ed.): Proc. Symp. Pure Math. IX, Amer. Math. Soc., Providence, R. I., 1966, 199-210. · Zbl 0191.09601
[12] A. Borel : Linear Algebraic Groups (Notes by H. Bass) , Benjamin Lecture Notes Series, New York, 1969. · Zbl 0186.33201
[13] A. Borel : personal communication .
[14] A. Borel and J. Tits : Groupes réductifs , Publ. Math. I.H.E.S. 27 (1965) 55-151. · Zbl 0145.17402 · doi:10.1007/BF02684375 · numdam:PMIHES_1965__27__55_0 · eudml:103858
[15] A. Borel , Compléments à l’article ”Groupes réductifs,” Publ. Math. IHES. 41 (1972) 253-276. · Zbl 0254.14018 · doi:10.1007/BF02715545 · numdam:PMIHES_1972__41__253_0 · eudml:103917
[16] F. Bruhat and J. Tits : Groupes réductifs sur un corps local: I. Données radicielles valuées , Publ. Math. I.H.E.S. 41 (1972) 5-252. · Zbl 0254.14017 · doi:10.1007/BF02715544 · numdam:PMIHES_1972__41__5_0 · eudml:103918
[17] C. Chevalley : Séminaire C. Chevalley 1956-1958: Classification des groupes de Lie algébriques, mimeographed notes , École Normal Supérieure, Paris, 1958. · Zbl 0092.26301 · www.numdam.org · www.numdam.org
[18] U. Christian : Zur Theorie der Hilbert-Siegelschen Modulfunktionen , Math. Ann. 152 (1963) 275-341. · Zbl 0143.30403 · doi:10.1007/BF01351928 · eudml:161108
[19] U. Christian , Zur Theorie der Hilbert-Siegelschen Modulfunktionen über den Eisensteinreihen , Abhandl. math. Sem. Hamburg Univ. 27 (1964). · Zbl 0143.30403 · doi:10.1007/BF01351928 · eudml:161108
[20] P. Deligne : Travaux de Shimura, Séminaire Bourbaki, 1970/71, exposé 389 , in Lecture Notes in Mathematics 244, Springer-Verlag, Berlin-Heidelberg -New York, 1971. · Zbl 0225.14007 · numdam:SB_1970-1971__13__123_0 · eudml:109791
[21] R. Godement : Introduction à la théorie de Langlands , Séminaire Bourbaki, 1966/67, exposé 321, W.A. Benjaminin, New York, and Amsterdam, 1968. · Zbl 0216.15001 · numdam:SB_1966-1968__10__115_0 · eudml:109721
[22] R. Gunning : Lectures on Modular Forms , Princeton University Press, Princeton, 1962. · Zbl 0178.42901 · doi:10.1515/9781400881666
[23] E. Hecke : Analytische Arithmetik der positiven quadratischen Formen , Kgl. Danske Vid. Selsk. Math. - fys. Medd. XVII, 12 (1940), (Math. Werke; 789-918). · JFM 66.0128.01|0024.00902
[24] S. Helgason : Differential Geometry and Symmetric Spaces , Academic Press, New York, 1962. · Zbl 0111.18101
[25] H. Klingen : Über den arithmetischen Charakter der Fourier koeffizienten von Modulformen , Math. Ann. 147 (1962) 176-188. · Zbl 0104.26502 · doi:10.1007/BF01470949 · eudml:160961
[26] H.D. Kloosterman : Theorie der Eisensteinschen Reihen von mehreren Veränderlichen , Abhandl. math. Sem. Hamburg Univ. 6 (1927) 163-188. · JFM 54.0406.01
[27] M. Kneser : Starke Approximation in Algebraischen Gruppen. I , J. f. reine angew. Math. 218 (1965) 190-203. · Zbl 0143.04701 · doi:10.1515/crll.1965.218.190 · crelle:GDZPPN002181231 · eudml:150683
[28] A. Koranyi and J. Wolf : Realization of Hermitian Symmetric Spaces as Generalized Half-Planes , Ann. of Math. 81 (1965) 265-288. · Zbl 0137.27402 · doi:10.2307/1970616
[29] A. Ogg : Modular Forms and Dirichlet Series , W.A. Benjamin, New York and Amsterdam, 1969. · Zbl 0191.38101
[30] H. Petersson : Über den Körper der Fourierkoeffizienten der von Hecke untersuchten Eisensteinreihen , Abhandl. math. Sem. Hamburg Univ. 16 (1949) 101-113. · Zbl 0034.34903 · doi:10.1007/BF03343520
[31] G. Prasad : Strong approximation for semi-simple groups over function fields . Ann. of Math. 105 (1977) 553-572. · Zbl 0348.22006 · doi:10.2307/1970924
[32] G. Shimura : On canonical models of arithmetic quotients of bounded symmetric domains, I, II , Ann. of Math 91 (1970) 144-222; 92 (1970) 528-549. · Zbl 0237.14010 · doi:10.2307/1970631 · www.jstor.org
[33] G. Shimura : On the Fourier coefficients of modular forms of several variables , Nachr. Akad. Wiss. Göttingen, 1975, Nr. 17. · Zbl 0332.32024
[34] C.L. Siegel : Über die analytische Theorie der quadratischen Formen , Ann. of Math 36 (1935) 527-606 (Ges. Abhandl. I, 326-405). · Zbl 0012.19703 · doi:10.2307/1968644
[35] T.A. Springer : Jordan Algebras and Algebraic Groups , Springer-Verlag, NewYork-Heidelberg -Berlin, 1973. · Zbl 0259.17003
[36] L.-C. Tsao : The rationality of the Fourier coefficients of certain Eisenstein series on tube domains , Compositio Math. 32 (1976) 225-291. · Zbl 0346.10014 · numdam:CM_1976__32_3_225_0 · eudml:89290
[37] L.-C. Tsao : On saturated subgroups , preprint.
[38] L.-C. Tsao : Saturated normal congruence subgroups of the modular group , preprint.
[39] E.B. Vinberg : Homogeneous cones , Soviet Math. 1 (1960) 787-793 (translated from Doklady Akad. Nauk SSSR 133 (1960)). · Zbl 0143.05203
[40] A. Weil : Adèles and algebraic groups (Notes by M. Demazure and T. Ono) , Institute for Advanced Study, Princeton, 1961.
[41] A. Weil : Basic Number Theory . Springer-Verlag, Berlin-Heidelberg-New York, 1967. · Zbl 0176.33601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.